# SDR IPXA2024110545086

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 24,674 hours, 14,939 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Reservoir
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN RSVR LO LEVEL. GREEN SYSTEM SHOWED LOW INFLIGHT. REF BARCODE T3F18E005HJ2D FOR R&R OF THE GREEN SYSTEM HYDRAULIC RESERVOIR HYDRAULIC QUANTITY TRANSMITTER PER AMM 29-31-11, FUNCTION CHECK GOOD.
